Advertisement

Concrete representations of lattices and the fundamental order

  • John T. Baldwin
  • Joel Berman
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1292)

Keywords

Equivalence Relation Distributive Lattice Modular Lattice Chinese Remainder Theorem Uniform Representation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. J.T. Baldwin, Fundamentals of Stability Theory, Springer-Verlag (to appear 1986).Google Scholar
  2. S. Buechler, Maximal chains in the fundamental order, Journal of Symbolic Logic, Vol.51(2), 1986, pp. 323–326.MathSciNetCrossRefzbMATHGoogle Scholar
  3. G. Cherlin, L. Harrington and A.H. Lachlan, N0-categorical, N0-stable structures, Annals of Pure and Applied Logic (2), 1985, pp. 101–137.MathSciNetGoogle Scholar
  4. P. Crawley and R.P. Dilworth, Algebraic Theory of Lattices Prentice-Hall, Englewood Cliffs, New Jersey, 1973.zbMATHGoogle Scholar
  5. B. Jónsson, Modular lattices and Desargues theorem Math. Scand. (2) 1954, pp. 295–314.MathSciNetzbMATHGoogle Scholar
  6. B. Jónsson, Representation of modular lattices and of relation algebras, Transactions of the American Mathematical Society92, 1959, pp. 449–464.MathSciNetCrossRefzbMATHGoogle Scholar
  7. D. Lascar and B. Poizat, An introduction to forking, Journal of Symbolic Logic, Vol. 44 1979, pp. 330–350.MathSciNetCrossRefzbMATHGoogle Scholar
  8. A. Pillay, An Introduction to Stability Theory, Clarendon Press, Oxford, 1983.zbMATHGoogle Scholar
  9. A. Pixley, Principal congruence formulas in arithmetical varieties, in Universal Algebra and Lattice Theory, Leture notes in Mathematics 1149 (edited by Stephen D. Comer) Springer-Verlag, Heidelberg 1984, pp.238–255.CrossRefGoogle Scholar
  10. B. Poizat, Cours de Theorie des Models, Nur al-mantiq wal-ma'rifah, Paris, 1985.zbMATHGoogle Scholar
  11. B. Poizat, Attention a la marche! (to appear in Journal of Symbolic Logic 1986).Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • John T. Baldwin
    • 1
  • Joel Berman
    • 1
  1. 1.Department of Mathematics, Statistics, and Computer ScienceUniversity of Illinois at ChicagoChicago

Personalised recommendations